# SDR ASOA201102183

- Difficulty date: November 14, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 24,026 hours, 21,393 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 460 SUPPORT ON OTBD SIDE OF RBL 9 PRESSURE FLOORBEAM IS CRACKED.  REMOVED CRACKED SUPPORT FITTING IAW SRM 51-42-06, 51-42-21 & 51-40-11.   INSTALLED NEW SUPPORT IAW SRM 51-42-06 & 51-42-21.
